# SDR REXA2016070101310

- Difficulty date: July 1, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK SEGMENT BETWEEN FS 744 TO FS 761 HAS SEVERAL AREAS OF CORROSION.  REPLACED SEAT TRACK SEGMENT, FS 744 TO FS 761 IAW REO:670-53-00-343 AND AMM 53-00-49-000-801-A07 AND AMM 53-00-49-400-801-A07.
